# SDR 20000613SH019

- Difficulty date: April 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10145011952
- Part serial: 158957
- Condition: Stuck
- Location: Cockpit
- Part time: 54 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLE STICKS AT HIGHER ALTITUDE.  (X)
